# SDR SWIA971904

- Difficulty date: July 29, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Aircraft time: 30,446 hours, 36,841 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR WOULD NOT RETRACT.  ALL GREEN LIGHTS STAYED ON AND ALL RED LIGHTS WERE ON.  IT FELT LIKE THE GEAR REMAINED IN THE DOWN POSITION WITH NO MOVEMENT.  RETURNED TO RNO.  REPLACED LEFT GEAR UPLOCK A SYSTEM PROX SWITCH IAW 32-61-01.  OPS CHECKS GOOD.
